# SDR DALA2025110608098

- Difficulty date: October 28, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 AFT CARGO SHEAR TIE FOUND CORROSION AT STA 1197+154 S -37R TO S-38R CORRECTIVE ACTION: REMOVED AND REPLACED THE SHEAR TIE AS PER B767-400 SRM51-40-02 (1275953)
